[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Fluorescene Angiogram



I had this procedure done a couple of years ago.  Didn't hurt any, but
when they first injected the dye into my vein, I barfed in the office
waste basket.  After about 5 minutes I was fine.  After the test, my
eyes and skin had a yellow tint, but it faded away quicky.  I too, peed
glow in the dark flourscent yellow.  Had to flush about 3 times at the
office to dilute the color, so someone wouldn't think I was doing
something weird in the bathroom.  Get your dr. to show you the
pictures.  Awesome.

Becky D.

Dave & Dorothy wrote:
> 
> Marilyn,,,,
> 
> it is a painless test and after you pee this really awesome color.......  it
> will blow your mind for a wile that that color could come out of your
> body...... your think your fluorescent !!!!!!
> 
> Dave Brockman.....NOW A HOMEOWNER !!!!!!!.
> SUNRISE, FL
> email @ redacted
> 
> -----Original Message-----
> From: Jennifer McArthur <email @ redacted>
> To: email @ redacted <email @ redacted>
> Date: Sunday, May 03, 1998 7:48 PM
> Subject: [IP] Fluorescene Angiogram
> 
> > Marilyn Asked:
> >
> >" Lastly, does anyone know of  a special EYE test that takes a photograph
> of
> >the eye called FLORENSINE  ANGIOGRAM?  Is this a good idea for all
> diabetics
> >to routinely have?  If anyone has taken this test please tell me about it.
> >THANK YOU!
> >Marilyn"
> >
> >Dear Marilyn,
> >
> >The angiogram is routinely done to take a true photograph of the eye's
> retina and blood vessels. A dye is injected into your veins and a series of
> photographs are taken as it progresses through the vessels in your eyes.
> Fascinating photos to see.  All with Diabetes in Australia have this test
> done and depending on the outcome it will be redone on a regular or
> irregular basis.  I had considerable laser work on my eyes some years ago
> and so I have an annual test.
> >
> >It is not painful although some feel a little nauseous for a few seconds
> when injected.  There are several "brands" of dye used and your specialist
> can choose a different one if the nausea happens.  Because the dye injected
> is highly coloured and it is ( as it moves around the body and into the
> vessels close to the surface of your skin) you tend to look yellow.  Drink
> lots of water, go to the loo a lot and eventually you will look normal.  My
> advice is dont wear a orange dress like I did the first time - I looked like
> the yellow brick road!!!!!!
> >
> >Jennifer from DownUnder
> >
> >----------------------------------------------------------
> >Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> >For subscribe / unsubscribe information,
> >send the next two lines in a message
> >info
> >end
> >to the e-mail address: email @ redacted
> >
> 
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted

-- 
Becky Draper
Hammond, WI
email @ redacted

----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted